My wife is battling the side effects of this drug,which seem to be increasing. Fatigue, lack of comprehension, muddled thoughts in speech, loss of concentration, seems to promote her depression ie: dwelling on feelings of incompetence worthlessness etc.
So you know the medications belong to the same drug class: benzodiazepines, and mainly all of them have similar side effects. I know this because I have tried various during a period of more than 20 years, and I have been lucky due to that I have never experienced any side effects from this drug class.
Clonazepam is used in the treatment of anxiety; bipolar disorder; panic disorder; seizure prevention; periodic limb movement disorder , and belongs to the drug classes benzodiazepine anticonvulsants, benzodiazepines.
I suggest that after the holidays she sees her Psychiatrist in order to gradually stop this medication under Dr.´s supervision, as the withdrawals from
Clonazepam or any Benzodiazepine is serious business , I know from past personal experiences.
So I do not think it is not wise to start your wife with the same drug class and replace one benzo for another this is my personal opinion, but you asked for a list, and please click on the link:
Another alternative to taking a benzodiazepine such a clonazepam or alprazolam is to try the SSRI type antidepressants. They are less sedating and won't promote depression and are also used to treat anxiety. There are many to chose from such as Lexapro or Zoloft. The are some side effects in the beginning first couple of weeks, but these subside and this type medication is generally very effective for what you describe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2010 • 3 answers
ALL thyroid meds give me bad side effects - nausea, flu-like symptoms, fatigue, weakness, loss of a?
Posted 1 Feb 2012 • 1 answer
Posted 9 Nov 2012 • 3 answers
Posted 5 Mar 2015 • 2 answers
Posted 29 Sep 2017 • 3 answers